IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2459 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1121    
    Printed79    
    Emailed0    
    PDF Downloaded101    
    Comments [Add]    

Recommend this journal

 

 SHORT COMMUNICATION
Year : 1991  |  Volume : 23  |  Issue : 2  |  Page : 114-116

Rifampicin induced secondary icthyosis



Correspondence Address:
A K Kothari


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

I. An indoor patient suffering from bilateral pulmonary tuberculosis, developed hepatotoxicity and secondary icthyosis after one month of starting antituberculous therapy. 2. On evaluation it was found that above mentioned side effects were because of rifampicin given in normal daily dosage. 3. To the best of our knowledge rifampicin induced secondary icthyosis has not been reported earlier.






[PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow